Missouri, 2007Hail in Missouri, April 3, 2007
April 3, 2007 · NWS SGF · 58 events in 19 counties and zones
Numerous hail storms developed over the Missouri Ozarks.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 58
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Numerous hail storms developed over the Missouri Ozarks.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Apr 3, 5:35 AM CST, 5 hours 5 minutes earlier.
Area forecast discussion, Apr 3, 5:35 AM CST, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
635 AM CDT TUE APR 3 2007
...UPDATED AVIATION...
.DISCUSSION...
STRONG WARM ADVECTION AND LOW LEVEL MOISTURE TRANSPORT OVER THE AREA
HAS HELD OVERNIGHT TEMPERATURES IN THE MID AND UPPER 60S...EVEN IN
ABSENCE OF CLOUD COVER. STRATUS IS STRUGGLING TO DEVELOP OVER OUR
WESTERN COUNTIES AS IT CONTINUES TO MIX WITH DRIER AIR FROM ABOVE
AND BELOW.
IN THE VERY NEAR TERM...THE LATEST NAM BUFFER SOUNDINGS SHOW THAT
STRATUS WILL FINALLY OVERCOME BATTLE WITH INHERENT DRY AIRMASS
SHORTLY AFTER SUNRISE. ALSO...BASED ON NAM SOUNDINGS AND MOVEMENT OF
THE FRONT...EXPECT STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP A BIT
SOONER THAN THE NORMAL MID AFTERNOON TIME FRAME. BY AROUND 9
AM...LOOKS LIKE WEAK CAP WILL HAVE DIMINISHED ENOUGH FOR FREE
CONVECTION. SO ONCE THE COLD FRONT IMPINGES ON THIS
ENVIRONMENT...STORMS SHOULD HAVE LITTLE DIFFICULTY WITH HAIL
PRODUCTION AS MID LEVEL LAPSE RATES ARE VERY STEEP AND OVERALL
THERMAL PROFILE STILL LOOKS FAVORABLE FOR LARGE HAIL. WITH SUCH
STRONG INSTABILITY AND INCREASING WINDS ALOFT...COULD SEE SOME
POTENTIAL FOR DOWNBURST WINDS...ESPECIALLY AHEAD OF THE FRONT DURING
THE AFTERNOON WHEN MIXING IS STRONGEST. ALTHOUGH THE VERTICAL WIND
PROFILE IS NOT REAL IMPRESSIVE...LOW LEVEL HELICITIES WILL BE
MARGINALLY STRONG ENOUGH FOR AN ISOLATED TORNADO THREAT...ESPECIALLY
ALONG AND IMMEDIATELY AHEAD OF THE FRONT AND ALONG ANY OUTFLOW
BOUNDARIES THAT MAY DEVELOP.
STRONG COLD ADVECTION SETS IN BEHIND THE FRONT OVER OUR NORTHWEST
COUNTIES LATE THIS MORNING BEFORE SPREADING RAPIDLY ACROSS THE AREA
BY LATE AFTERNOON...AS AN UNUSUALLY STRONG CANADIAN HIGH PRESSURE
SYSTEM SPILLS SOUTHWARD ACROSS THE PLAINS AND MISSOURI VALLEY.
TEMPERATURES SHOULD AVERAGE AROUND THE MID/UPPER 30S ACROSS THE
AREA BY EARLY WEDNESDAY MORNING...HOWEVER NORTHWEST WINDS OF 10-15
MPH SHOULD LIMIT FROST POTENTIAL. BY WEDNESDAY NIGHT...MOSTLY CLEAR
SKIES AND LIGHT WINDS WILL LIKELY ALLOW TEMPERATURES TO FALL TO THE
FREEZING MARK AT MOST LOCATIONS FOR AT LEAST SEVERAL HOURS DURING
THE NIGHT.
MODEL RUNS HAVE BEEN PRETTY CONSISTENT WITH BRINGING AN UPPER LEVEL
DISTURBANCE ACROSS THE CENTRAL PLAINS AND OZARKS THURSDAY NIGHT.
FORECAST SOUNDINGS AS WELL AS THICKNESS PROGS SHOW POTENTIAL FOR
FROZEN PRECIP. FOR NOW...WILL CARRY A RAIN/SNOW MIX THURSDAY NIGHT.
MOISTURE AVAILABILITY MAY BE LIMITED SO WILL KEEP PROBABILITIES
AROUND 25-30 PERCENT.
UPPER LEVEL PATTERN APPEARS TO BE LOCKING INTO A LARGE AND DEEP
TROUGH OVER THE CENTRAL AND EASTERN CONUS WITH RIDGING OVER THE
WESTERN U.S. THIS COULD MEAN CONTINUED BELOW NORMAL TEMPERATURES
THROUGH EARLY NEXT WEEK.
TERRY
&&
.AVIATION...
FOR THE 12Z KSGF/KJLN TAFS...MAIN CONCERN FOR THIS TAF PERIOD WILL
BE FRONTAL PASSAGE LATE THIS MORNING INTO THE EARLY AFTERNOON...AND
POTENTIAL FOR CONVECTION.
STRONG AND GUSTY SOUTHWEST WINDS CONTINUE OUT AHEAD OF THE
FRONT...WHICH IS ALLOWING MOISTURE TO BE PULLED INTO THE REGION. A
LOW LEVEL STRATUS DECK AT 3000 FEET HAS FORMED AT THE KJLN TAF SITE
WITHIN THIS MOISTURE. THIS DECK WILL CONTINUE TO SPREAD EAST THIS
MORNING INTO THE KSGF TAF SITE. A STRONG CAP IS IN PLACE OVER THE
TAF SITES...AND THERE IS STILL SOME QUESTION ABOUT WHETHER OR NOT
THE CAP WILL BE BROKEN AND WHETHER OR NOT THUNDERSTORMS WILL DEVELOP
WITH THE PASSAGE OF THE FRONT. SINCE THERE IS STILL UNCERTAINTY IN
THE THUNDER CHANCES...HAVE INCLUDE VCTS AT BOTH TAF SITES.
BEHIND THE FRONT THE WINDS WILL SWITCH TO THE NORTHWEST AND WILL
CONTINUE TO BE GUSTY THROUGH THE DAYLIGHT HOURS. THE WINDS WILL
WEAKEN TO AROUND 10KT FOR THE REST OF THE TAF PERIOD. AFTER THE
FRONT PASSES THE CLOUDS WILL BEGIN TO DECREASE WITH SKIES BECOMING
CLEAR OVERNIGHT.
WISE
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
WFO SGF
Hazardous weather outlook, Apr 3, 10:30 AM CST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 AM CDT TUE APR 3 2007
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1130 AM CDT TUE APR 3 2007
...SEVERE THUNDERSTORMS LIKELY THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
THUNDERSTORMS... SOME MAY PRODUCE:
HAIL TO THE SIZE OF TENNIS BALLS.
DAMAGING WINDS IN EXCESS OF 60 MPH.
AND POSSIBLY A TORNADO OR TWO.
AREAS AFFECTED AND TIMING:
SEVERE THUNDERSTORMS WILL BEGIN TO AFFECT CENTRAL MISSOURI MID
DAY...WITH SEVERE THUNDERSTORMS EVENTUALLY BUILDING SOUTHWARD INTO
THE REMAINDER OF THE MISSOURI OZARKS DURING THE AFTERNOON HOURS.
DISCUSSION:
SEVERE THUNDERSTORMS OVER CENTRAL MISSOURI WILL INCREASE IN
COVERAGE AND DEVELOP SOUTHWARD INTO THE MISSOURI OZARKS THIS
AFTERNOON. THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE
HAIL...POSSIBLY AS LARGE AS TENNIS BALLS THIS AFTERNOON. IN
ADDITION TO LARGE HAIL...THE THREAT FOR LOCALLY DAMAGING WINDS AND
POSSIBLY A TORNADO WILL INCREASE THIS AFTERNOON...PARTICULARLY
SOUTHEAST OF AN OSAGE BEACH TO JOPLIN LINE.
IN ADDITION TO THE SEVERE THUNDERSTORM THREAT...NON THUNDERSTORM
WINDS WILL GUST TO BETWEEN 30 AND 40 MPH AT TIMES THIS
AFTERNOON...MAINLY OVER SOUTHEAST KANSAS AND FAR WESTERN MISSOURI.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
FREEZING TEMPERATURES WILL BE POSSIBLE OVER CENTRAL MISSOURI
EARLY WEDNESDAY MORNING...AND ACROSS ALL OF SOUTHEAST KANSAS AND
THE MISSOURI OZARKS FROM THURSDAY MORNING THROUGH SUNDAY
MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON ACROSS MUCH OF
THE OUTLOOK AREA...ESPECIALLY SOUTHAST OF A WARSAW TO PITTSBURG
KANSAS LINE.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
TERRY/IZZIIn the hours before
Special weather statement, Apr 3, 6:38 AM CST, 4 hours 2 minutes before
WATCH COUNTY NOTIFICATION FOR WATCH 109
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 AM CDT TUE APR 3 2007
MOC015-029-085-125-131-141-161-185-032100-
/O.NEW.KSGF.SV.A.0109.070403T1238Z-070403T2100Z/
THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
109 IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON FOR THE FOLLOWING
AREAS
IN MISSOURI THIS WATCH INCLUDES 8 COUNTIES
IN CENTRAL MISSOURI
BENTON CAMDEN HICKORY
MARIES MILLER MORGAN
PHELPS ST. CLAIR
THIS INCLUDES THE CITIES OF...APPLETON CITY...CAMDENTON...
COLE CAMP...ELDON...HERMITAGE...LAKE OZARK...OSAGE BEACH...
OSCEOLA...ROLLA...VERSAILLES...VIENNA AND WARSAW.
Hail, Benton
- When
- April 3, 10:40 AM CST
- Where
- Benton County, 0.69 mi S of Lincoln
- Measured
- 0.75 in hail
- Reported by
- COOP Observer
- Coordinates
- 38.390, -93.330
Hail, Cedar
- When
- April 3, 10:59 AM CST
- Where
- Cedar County, 0.88 mi NE of El Dorado Spgs
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 37.880, -94.020
Hail, Morgan
- When
- April 3, 11:00 AM CST
- Where
- Morgan County, 0.88 mi SW of Stover
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 38.440, -92.990
Hail, Morgan
- When
- April 3, 11:00 AM CST
- Where
- Morgan County, Barnett
- Measured
- 1.25 in hail
- Reported by
- Amateur Radio
- Coordinates
- 38.380, -92.670
Hail, Camden
- When
- April 3, 11:25 AM CST
- Where
- Camden County, 4.4 mi W of Osage Iron Works
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 38.170, -93.050
Hail, Camden
- When
- April 3, 11:26 AM CST
- Where
- Camden County, 0.55 mi E of Macks Creek
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.970, -92.970
Hail, Camden
- When
- April 3, 11:33 AM CST
- Where
- Camden County, 1.63 mi W of Hurricane Deck
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 38.130, -92.830
Hail, Camden
- When
- April 3, 11:33 AM CST
- Where
- Camden County, 3.27 mi E of Climax Spgs
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 38.100, -92.990
Hail, Miller
- When
- April 3, 11:33 AM CST
- Where
- Miller County, Eldon
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 38.350, -92.580
Hail, Miller
- When
- April 3, 11:33 AM CST
- Where
- Miller County, 3.52 mi NW of Bagnell
- Measured
- 1.25 in hail
- Reported by
- Emergency Manager
- Coordinates
- 38.270, -92.640
Hail, Morgan
- When
- April 3, 11:33 AM CST
- Where
- Morgan County, 4.87 mi S of Gravois Mills Arpt
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 38.200, -92.830
Hail, Camden
- When
- April 3, 12:00 PM CST
- Where
- Camden County, 0.55 mi E of Macks Creek
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.970, -92.970
Hail, Miller
- When
- April 3, 12:05 PM CST
- Where
- Miller County, 0.88 mi NW of Brumley
- Measured
- 1 in hail
- Reported by
- Post Office
- Coordinates
- 38.090, -92.490
Hail, Camden
- When
- April 3, 12:15 PM CST
- Where
- Camden County, 0.55 mi E of Montreal
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 37.970, -92.590
Hail, Pulaski
- When
- April 3, 12:25 PM CST
- Where
- Pulaski County, 0.55 mi E of Crocker
- Measured
- 1.5 in hail
- Reported by
- Other Federal Agency
- Coordinates
- 37.950, -92.260
Hail, Greene
- When
- April 3, 12:28 PM CST
- Where
- Greene County, 2.2 mi E of Fair Grove
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 37.380, -93.110
Hail, Greene
- When
- April 3, 12:28 PM CST
- Where
- Greene County, 2.2 mi E of Fair Grove
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 37.380, -93.110
Hail, Webster
- When
- April 3, 12:28 PM CST
- Where
- Webster County, 0.88 mi NW of Cross Way
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 37.380, -93.060
Hail, Miller
- When
- April 3, 12:30 PM CST
- Where
- Miller County, 1.77 mi ESE of Iberia
- Measured
- 1 in hail
- Reported by
- Post Office
- Coordinates
- 38.090, -92.290
Hail, Greene
- When
- April 3, 12:35 PM CST
- Where
- Greene County, 0.55 mi E of Springfield
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 37.200, -93.290
Hail, Miller
- When
- April 3, 12:35 PM CST
- Where
- Miller County, 3.21 mi SSE of Iberia
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.060, -92.290
Hail, Pulaski
- When
- April 3, 12:35 PM CST
- Where
- Pulaski County, 4.96 mi NNW of Crocker
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.020, -92.290
Hail, Pulaski
- When
- April 3, 12:35 PM CST
- Where
- Pulaski County, Waynesville
- Measured
- 1.5 in hail
- Reported by
- Other Federal Agency
- Coordinates
- 37.830, -92.200
Hail, Pulaski
- When
- April 3, 12:38 PM CST
- Where
- Pulaski County, Waynesville
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 37.830, -92.200
Hail, Pulaski
- When
- April 3, 12:47 PM CST
- Where
- Pulaski County, 0.88 mi SE of Dixon
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 37.990, -92.090
Hail, Pulaski
- When
- April 3, 12:50 PM CST
- Where
- Pulaski County, 2.29 mi WNW of Hooker
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 37.880, -92.090
Hail, Dent
- When
- April 3, 12:55 PM CST
- Where
- Dent County, 0.88 mi SE of Boss
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 37.640, -91.190
Hail, Howell
- When
- April 3, 1:05 PM CST
- Where
- Howell County, 1.1 mi E of Mountain View
- Measured
- 2 in hail
- Reported by
- Broadcast Media
- Coordinates
- 37.000, -91.700
Hail, Howell
- When
- April 3, 1:08 PM CST
- Where
- Howell County, 1.1 mi E of Mountain View
- Measured
- 1.25 in hail
- Reported by
- Law Enforcement
- Coordinates
- 37.000, -91.700
Hail, Dent
- When
- April 3, 1:10 PM CST
- Where
- Dent County, 4.7 mi SSE of Gladden
- Measured
- 2 in hail
- Reported by
- Post Office
- Coordinates
- 37.440, -91.430
Hail, Maries
- When
- April 3, 1:10 PM CST
- Where
- Maries County, 0.88 mi SW of Vichy
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 38.110, -91.760
Hail, Phelps
- When
- April 3, 1:17 PM CST
- Where
- Phelps County, Rolla
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.950, -91.770
Hail, Phelps
- When
- April 3, 1:20 PM CST
- Where
- Phelps County, 0.88 mi NE of Northwye
- Measured
- 1 in hail
- Reported by
- Storm Chaser
- Coordinates
- 37.980, -91.760
Hail, Wright
- When
- April 3, 1:21 PM CST
- Where
- Wright County, 3.9 mi WNW of Odin
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.300, -92.690
Hail, Phelps
- When
- April 3, 1:22 PM CST
- Where
- Phelps County, 0.55 mi E of St James
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.000, -91.610
Hail, Wright
- When
- April 3, 1:27 PM CST
- Where
- Wright County, 2.35 mi NNW of Midway
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 37.250, -92.670
Hail, Webster
- When
- April 3, 1:30 PM CST
- Where
- Webster County, 3.22 mi SSE of Crown
- Measured
- 1 in hail
- Reported by
- Post Office
- Coordinates
- 37.230, -92.940
Hail, Wright
- When
- April 3, 1:30 PM CST
- Where
- Wright County, 0.88 mi NW of Fuson
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.340, -92.510
Hail, Shannon
- When
- April 3, 1:35 PM CST
- Where
- Shannon County, 2.15 mi SSE of Birch Tree
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.950, -91.490
Hail, Wright
- When
- April 3, 1:37 PM CST
- Where
- Wright County, 0.55 mi E of Hartville
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 37.250, -92.510
Hail, Wright
- When
- April 3, 1:39 PM CST
- Where
- Wright County, 0.69 mi S of Mansfield
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.110, -92.580
Hail, Shannon
- When
- April 3, 1:45 PM CST
- Where
- Shannon County, 3.23 mi SSW of Winona
- Measured
- 2.75 in hail
- Reported by
- COOP Observer
- Coordinates
- 36.980, -91.360
Hail, Shannon
- When
- April 3, 1:50 PM CST
- Where
- Shannon County, 0.89 mi SE of Winona
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 37.010, -91.320
Hail, Wright
- When
- April 3, 1:52 PM CST
- Where
- Wright County, 2.16 mi SW of Owens
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 37.200, -92.450
Hail, Barry
- When
- April 3, 2:00 PM CST
- Where
- Barry County, Shell Knob
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 36.630, -93.630
Hail, Barry
- When
- April 3, 2:02 PM CST
- Where
- Barry County, Shell Knob
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 36.630, -93.630
Hail, Taney
- When
- April 3, 2:10 PM CST
- Where
- Taney County, 0.69 mi S of Branson
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 36.640, -93.220
Hail, Stone
- When
- April 3, 2:13 PM CST
- Where
- Stone County, 1.49 mi SSE of Silver Dollar City
- Measured
- 1.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 36.650, -93.420
Hail, Stone
- When
- April 3, 2:15 PM CST
- Where
- Stone County, 1.49 mi SSE of Silver Dollar City
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 36.650, -93.420
Hail, Taney
- When
- April 3, 2:15 PM CST
- Where
- Taney County, Forsyth
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 36.680, -93.120
Hail, Wright
- When
- April 3, 2:15 PM CST
- Where
- Wright County, 0.55 mi E of Mountain Grove
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 37.130, -92.260
Hail, Shannon
- When
- April 3, 2:17 PM CST
- Where
- Shannon County, 0.89 mi SE of Winona
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.010, -91.320
Hail, Stone
- When
- April 3, 2:18 PM CST
- Where
- Stone County, 0.89 mi SW of Lampe
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.560, -93.440
Hail, Dent
- When
- April 3, 2:22 PM CST
- Where
- Dent County, 0.55 mi E of Salem
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.650, -91.540
Hail, Stone
- When
- April 3, 2:22 PM CST
- Where
- Stone County, 0.89 mi SW of Lampe
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 36.560, -93.440
Hail, Texas
- When
- April 3, 2:31 PM CST
- Where
- Texas County, 0.69 mi S of Cabool
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 37.120, -92.100
Hail, Oregon
- When
- April 3, 2:45 PM CST
- Where
- Oregon County, 1.49 mi NNE of Many Spgs
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 36.670, -91.260
Hail, Oregon
- When
- April 3, 3:00 PM CST
- Where
- Oregon County, 1.38 mi S of Lulu
- Measured
- 1 in hail
- Reported by
- COOP Observer
- Coordinates
- 36.630, -91.320
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Tennessee, April 3, 20077 injured · $1.9 million · EF1 · 34 events
- Flash Flooding and Hail in Arkansas, April 3, 2007$2.5 million · 4.25 in hail · 70 events
- Tornadoes and Flash Flood in Kentucky, April 3 to 4, 2007$1.8 million · EF1 · 44 events
- Rip Current in Florida, April 3, 20071 death · 1 event
- Hail and Damaging Winds in Georgia, April 3 to 4, 20072 injured · $2.0 million · 91 kt wind · 23 events
- Hail and Damaging Winds in Kentucky, April 3, 2007$895,000 · 4.25 in hail · 55 events
- Tornado and Hail in Tennessee, April 3, 2007$183,000 · EF1 · 41 events
- Frost and Freeze in Nebraska, April 3 to 8, 2007$1.3 million · 24 events
- Hail in Georgia, April 3, 2007$1.8 million · 1.75 in hail · 15 events
- Tornadoes and Flash Flooding in Arkansas, April 3, 20071 injured · $287,000 · EF1 · 15 events
- Frost and Freeze in Kansas, April 3 to 8, 2007$1.5 million · 6 events
- Hail and Damaging Winds in Texas, April 3 to 4, 2007$595,000 · 1.25 in hail · 12 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 29831, 29832, 29833, 29834, 29835, 29836, 29837, 29838, 29839, 29840, 29841, 29842, 29843, 29844, 29845, 29846, 29847, 29848, 29849, 29850, 29851, 29852, 29853, 29854, 29855, 29856, 29857, 29858, 29860, 29861, 29862, 29869, 29870, 29873, 29874, 29875, 29876, 29877, 29878, 29879, and more.